Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 14, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 3, 2014, 7:50 PM CDT for Gillespie County, Kendall County, Kerr County, Texas. It was in force for 40 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2014, 7:50 PM CDT (00:50 UTC)
- Expired
- Apr 3, 2014, 8:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Gillespie County, TX, Kendall County, TX, Kerr County, TX
The radar
The Austin/San Antonio radar (KEWX), 125 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 8:00 PM CDT | HAIL 0.25 | 10 Sse Harper, TX | |
| Apr 3, 8:00 PM CDT | HAIL 0.25 | 7 Sw Harper, TX | |
| Apr 3, 8:05 PM CDT | HAIL 0.5 | Harper, TX | |
| Apr 3, 8:12 PM CDT | HAIL 0.5 | 8 Ne Ingram, TX | PEA TO HALF INCH SIZE HAIL |
| Apr 3, 8:15 PM CDT | HAIL 0.25 | 10 Ne Kerrville, TX | |
| Apr 3, 8:20 PM CDT | HAIL 0.5 | 8 Sw Fredericksburg, TX | PEA TO HALF INCH SIZE HAIL |
| Apr 3, 8:22 PM CDT | HAIL 0.25 | 4 W Fredericksburg, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 7:35 PM CDT | Severe Thunderstorm Watch | SPC | 2 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 0.8 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1322 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 2705 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
691
WUUS54 KEWX 040050
SVREWX
TXC171-259-265-040130-
/O.NEW.KEWX.SV.W.0014.140404T0050Z-140404T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
750 PM CDT THU APR 3 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN GILLESPIE COUNTY...
NORTHWESTERN KENDALL COUNTY...
NORTHEASTERN KERR COUNTY...
* UNTIL 830 PM CDT.
* AT 743 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF
BALL SIZE. THIS STORM WAS LOCATED NEAR MOUNTAIN HOME...OR 19 MILES
NORTHWEST OF KERRVILLE...AND MOVING EAST AT 35 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE INGRAM...HARPER...KERRVILLE
STATE PARK...TIVYDALE...CYPRESS CREEK...HILLTOP AND FREDERICKSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR STRONG WINDS...LARGE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY
MORNING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3048 9888 3000 9880 2999 9943 3029 9947
3029 9931 3037 9931
TIME...MOT...LOC 0050Z 259DEG 30KT 3020 9933
$$1 follow-up statement
740
WWUS54 KEWX 040120
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
820 PM CDT THU APR 3 2014
TXC171-259-265-040130-
/O.CON.KEWX.SV.W.0014.000000T0000Z-140404T0130Z/
GILLESPIE TX-KENDALL TX-KERR TX-
820 PM CDT THU APR 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHEASTERN KERR...NORTHWESTERN KENDALL AND WESTERN GILLESPIE
COUNTIES...
AT 812 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND STRONG
THUNDERSTORM WINDS. THIS STORM WAS LOCATED NEAR TIVYDALE...OR
11 MILES NORTH OF KERRVILLE...MOVING EAST AT 35 MPH. THIS STROMS
SHOULD MOVE ACROSS FREDERICKSBURG IN THE NEXT 10 MINUTES OR SO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY
MORNING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3003 9932 3025 9934 3028 9927 3035 9916
3048 9888 3000 9880
TIME...MOT...LOC 0118Z 262DEG 31KT 3021 9901
$$
OBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 7:50 PM CDT, 0 minutes earlier.
Area forecast discussion, Apr 3, 7:50 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 750 PM CDT THU APR 3 2014 .UPDATE... TO ISSUE SEVERE THUNDERSTORM WATCH 54. && .DISCUSSION... DRYLINE THUNDERSTORMS ARE MOVING INTO THE MOISTURE RICH REGION OF OUR CWA. SOME OF THESE STORMS HAVE BEEN PRODUCING SEVERE HAIL AND AS THESE STORMS MOVE INTO FAVORABLE CONDITIONS THE CHANCE FOR LARGE HAIL WILL CONTINUE. THERE IS ALSO A CHANCE FOR DAMAGING WIND GUSTS. THE WATCH AREA IS FROM BANDERA TO LEE COUNTIES...NOT INCLUDING SAN ANTONIO. && .PREV DISCUSSION... /ISSUED 614 PM CDT THU APR 3 2014/ AVIATION... CURRENT VFR CONDITIONS AT ALL TAF SITES MAY BE LOWERED TO MVFR BY CLOUDS AND WIDELY SCATTERED SHRA AND TSRA ASSOCIATED WITH A FRONTAL BOUNDARY PUSHING SOUTH AND EAST THROUGH THE REGION THIS EVENING. KAUS MAY BE THE MOST AFFECTED BY STORMS IN THE 02Z-05Z TIME FRAME. VFR CONDITIONS EXPECTED FOR THE REMAINDER OF TAF FORECAST PERIOD. CURRENT S TO SE WINDS WILL SHIFT AROUND TO NW TO N AFTER FROPA BETWEEN 03Z AND 06Z. PREV DISCUSSION... /ISSUED 323 PM CDT THU APR 3 2014/ SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... DRY LINE MUCH DELAYED IN ITS EASTWARD PROGRESS THIS AFTERNOON... THEREFORE CHANCES FOR CONVECTION WILL BE FURTHER WEST AND LINGER LONGER INTO THIS EVENING AND OVERNIGHT HOURS THAN PREVIOUS THINKING. HAVE ALREADY UPDATED FORECAST TO INCLUDE SLIGHT CHANCE POPS FOR ISOLATED STORMS ACROSS THE WESTERN CWA WITH THE DRY LINE. SPC IS MONITORING TRENDS FOR POSSIBLE WATCH IF DEVELOPING CONVECTION NEAR OZONA BECOMES MORE ORGANIZED. WILL TAPER POPS OFF FROM THE WEST THIS EVENING WITH MORE ORGANIZED LINE OF CONVECTION ACROSS THE BACKBUILDING INTO THE NRN AND EASTERN COUNTIES ALONG AND EAST OF THE I35 CORRIDOR...WITH THE MENTION OF POSSIBLY SEVERE EAST OF I35. MODELS HAVE TRENDED TOWARD MORE CONVECTIVE DEVELOPMENT OVER THE SOUTHWEST COUNTIES LATER THIS EVENING AND INTO THE EARLY MORNING HOURS AND HAVE THEREFORE ADDED POPS THERE AS WELL. OTHERWISE CLEARING THE WEST AND MUCH COOLER TONIGHT. WILL CONTINUE TO MENTION ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS BEHIND THE DRY LINE THIS EVENING. NOT AS WARM AND DRIER FRIDAY WITH THE DRY SURFACE RIDGE OVER SOUTH TEXAS. RETURN FLOW QUICKLY RESUMES FRIDAY NIGHT AS THE SURFACE RIDGE SLIDES EAST...BUT REMAINING COOL AND DRY. LONG TERM (SATURDAY THROUGH THURSDAY)... RAIN CHANCES QUICKLY RETURN SATURDAY INTO SATURDAY NIGHT AND SUNDAY AS SHORT WAVE ACTIVITY INTERACTS WITH A RETURNING WARM FRONT AND DEEPENING MOISTURE ACROSS THE REGION. HAVE INCLUDED CHANCE TO GOOD CHANCE OF SHOWERS/STORMS ACROSS THE CWA FOR THE SATURDAY INTO SUNDAY...WITH BEST CHANCES PEAKING SATURDAY NIGHT/EARLY SUNDAY AS THE UPPER TROUGH AXIS PUSHES EASTWARD ACROSS TX. SOME RESIDUAL SHORT WAVE ENERGY IN THE NWLY FLOW COULD GENERATE A FEW SHOWERS OVER THE NERN COUNTIES SUNDAY EVENING INTO MONDAY AND HAVE INCLUDED SLIGHT CHANCE POPS. MUCH DRIER-COOLER NWLY FLOW DOMINATES MONDAY NIGHT INTO TUESDAY...WITH A WARMING TREND WEDNESDAY INTO THURSDAY...BUT CONTINUED DRY. FIRE WEATHER... ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS POSSIBLE WEST OF HIGHWAY 281 THIS EVENING AS THE DRYLINE MIXES EAST WITH VERY LOW HUMIDITIES AND GUSTY WESTERLY WINDS. ELEVATED FIRE WEATHER CONDITIONS FRIDAY AFTERNOON ALONG AND WEST OF I-35. HUMIDITIES AND WINDS WILL BE LOWER IN THE WEST WITH HUMIDITIES AND WINDS HIGHER IN THE EAST. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS WILL RETURN TO WESTERN AREAS SUNDAY AFTERNOON INTO THE EVENING DUE TO LOW HUMIDITIES AND BREEZY WINDS. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED MONDAY THROUGH THURSDAY AFTERNOONS ACROSS THE WESTERN AREAS DUE TO LOW HUMIDITIES AND INCREASING SOUTHERLY WINDS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 55 74 52 67 54 / 30 - - 40 40 AUSTIN BERGSTROM INTL AIRPORT 55 75 49 68 53 / 30 - - 40 40 NEW BRAUNFELS MUNI AIRPORT 57 76 50 67 52 / 30 - - 30 40 BURNET MUNI AIRPORT 51 73 47 67 52 / 20 0 - 30 40 DEL RIO INTL AIRPORT 56 81 56 74 57 / 10 - 10 20 30 GEORGETOWN MUNI AIRPORT 52 72 48 66 52 / 30 - - 30 40 HONDO MUNI AIRPORT 57 80 53 71 56 / 20 - - 20 40 SAN MARCOS MUNI AIRPORT 56 75 50 67 52 / 30 - - 40 40 LA GRANGE - FAYETTE REGIONAL 58 74 51 67 55 / 40 - 10 50 50 SAN ANTONIO INTL AIRPORT 58 77 54 69 56 / 30 - - 30 40 STINSON MUNI AIRPORT 60 78 53 69 57 / 30 - - 30 40 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...17 SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Apr 3, 4:16 PM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 416 PM CDT THU APR 3 2014 TXZ171>173-183>194-202>209-217>225-228-042130- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 416 PM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT... THERE IS CHANCE OF STRONG THUNDERSTORMS DEVELOPING ACROSS PORTIONS OF SOUTH CENTRAL TEXAS LATE THIS AFTERNOON THROUGH THIS EVENING. THERE IS A SLIGHT RISK OF A FEW OF THESE STORMS BECOMING SEVERE WITH HAIL IN EXCESS OF AN INCH AND WIND GUSTS GREATER THAN 55 MPH. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THE REMAINDER OF THIS AFTERNOON AND EARLY EVENING FOR THE SOUTHERN EDWARDS PLATEAU AND RIO GRANDE PLAINS AS THE DRY LINE SLOWLY MOVES EAST AND LOWERS HUMIDITY VALUES. WINDS WILL BE BREEZY BEHIND THE DRY LINE WHICH MAY REACH CRITICAL LEVELS FOR AN HOUR OR TWO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED FRIDAY AFTERNOON ALONG AND WEST OF I-35. HUMIDITIES AND WINDS WILL BE LOWER IN THE WEST...WITH HUMIDITIES AND WINDS HIGHER IN THE EAST. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS WILL RETURN TO WESTERN AREAS SUNDAY AFTERNOON INTO EVENING DUE TO LOW HUMIDITIES AND BREEZY WINDS. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED MONDAY THROUGH WEDNESDAY AFTERNOONS ACROSS THE WESTERN AREAS DUE TO LOW HUMIDITIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE.
In the hours before
Special weather statement, Apr 3, 6:16 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
616 PM CDT THU APR 3 2014
TXZ184-185-032345-
EDWARDS-REAL-
616 PM CDT THU APR 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN REAL AND NORTHERN
EDWARDS COUNTIES UNTIL 645 PM CDT...
AT 610 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF FLOUR MILLS...OR 17 MILES
NORTHEAST OF LOMA ALTA...MOVING EAST AT ABOUT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ROCKSPRINGS...
DEVILS SINKHOLE STATE NATURAL AREA...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3002 9986 2993 10066 3019 10070 3030 10035
3030 9997
TIME...MOT...LOC 2316Z 257DEG 31KT 3012 10053Local storm report, Apr 3, 6:52 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
652 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM HAIL 11 ENE ROCKSPRINGS 30.08N 100.05W
04/03/2014 E0.25 INCH EDWARDS TX COCORAHS
&&
EVENT NUMBER EWX1400231
SBSLocal storm report, Apr 3, 7:14 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
714 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 12 ENE ROCKSPRINGS 30.08N 100.02W
04/03/2014 E1.75 INCH EDWARDS TX PUBLIC
&&
EVENT NUMBER EWX1400232
SBSLocal storm report, Apr 3, 7:22 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
722 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL 10 NNE HARPER 30.42N 99.17W
04/03/2014 E0.25 INCH GILLESPIE TX PUBLIC
&&
EVENT NUMBER EWX1400233
SBSLocal storm report, Apr 3, 7:35 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
735 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL ENCHANTED ROCK STATE PA 30.51N 98.85W
04/03/2014 E0.88 INCH LLANO TX FIRE DEPT/RESCUE
&&
EVENT NUMBER EWX1400234
SBSLocal storm report, Apr 3, 7:50 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
750 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 15 NW INGRAM 30.23N 99.41W
04/03/2014 E0.50 INCH KERR TX COCORAHS
&&
EVENT NUMBER EWX1400235
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:12 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Gillespie, Kerr, Real | 48 min |
| Apr 3, 7:34 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Gillespie, Llano | 41 min |
| Apr 3, 8:31 PM CDT | Special Weather Statement | EWX | Blanco, Gillespie | 44 min |
| Apr 3, 8:46 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall, Kerr | 44 min |
| Apr 3, 11:08 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 52 min |
| Apr 3, 11:12 PM CDT | Special Weather Statement | EWX | Uvalde | 48 min |
| Apr 3, 11:20 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 40 min |
| Apr 3, 11:39 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 51 min |
| Apr 4, 12:30 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 45 min |
| Apr 4, 12:32 AM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 58 min |
| Apr 4, 1:22 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio, Medina | 38 min |
| Apr 4, 2:03 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 42 min |
| Apr 4, 2:57 AM CDT | Special Weather Statement | EWX | Dimmit | 48 min |
| Apr 4, 3:15 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 45 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.